Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Levaquin cause fatigue?

I am taking levaquin for UTI. Started second round of 7 pills because it wasn t quite gone. I am feeling very fatigued. I also deal with elbow, wrist, and shoulder tendonitis which seems to be flaring up right now. I work out with weights 3 times a week. I do have issues with fatigue (but not like the fatigue lately) but I believe it s from sleep problems. However, thyroid issues have caused fatigue as well. Is levaquin exacerbating these problems? Feeling terrible!
Sat, 25 Nov 2017
Report Abuse
General & Family Physician 's  Response
Hello,
Levaquin should not cause fatigue. However, it is a very strong antibiotic for just a UTI. Make sure your doctor has sent a urine culture and has you on the least broad spectrum antibiotic that will cover the infection.
Regards
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
Does Levaquin cause fatigue?

Hello, Levaquin should not cause fatigue. However, it is a very strong antibiotic for just a UTI. Make sure your doctor has sent a urine culture and has you on the least broad spectrum antibiotic that will cover the infection. Regards